×

Higher homotopy-commutativity. (English) Zbl 0185.27103


Keywords:

topology
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Albrecht Dold and Richard Lashof, Principal quasi-fibrations and fibre homotopy equivalence of bundles., Illinois J. Math. 3 (1959), 285 – 305. · Zbl 0088.15301
[2] Albrecht Dold and René Thom, Quasifaserungen und unendliche symmetrische Produkte, Ann. of Math. (2) 67 (1958), 239 – 281 (German). · Zbl 0091.37102
[3] B. Drachman, Doctoral thesis, Brown University, Providence, R. I., 1966.
[4] H. Hopf, Über die Abbildungen von Sphären auf Sphären niedriger Dimension, Fund. Math. 25 (1935), 427-440. · Zbl 0012.31902
[5] I. M. James, On \?-spaces and their homotopy groups, Quart. J. Math. Oxford Ser. (2) 11 (1960), 161 – 179. · Zbl 0097.16102
[6] I. M. James, Reduced product spaces, Ann. of Math. (2) 62 (1955), 170 – 197. · Zbl 0064.41505
[7] Ioan James and Emery Thomas, Which Lie groups are homotopy-abelian?, Proc. Nat. Acad. Sci. U.S.A. 45 (1959), 737 – 740. · Zbl 0085.25801
[8] R. James Milgram, Iterated loop spaces, Ann. of Math. (2) 84 (1966), 386 – 403. · Zbl 0145.19901
[9] Gerald J. Porter, Higher-order Whitehead products, Topology 3 (1965), 123 – 135. · Zbl 0149.20204
[10] E. H. Spanier and J. H. C. Whitehead, On fibre spaces in which the fibre is contractible, Comment. Math. Helv. 29 (1955), 1 – 8. · Zbl 0064.41601
[11] James Stasheff, On homotopy Abelian \?-spaces, Proc. Cambridge Philos. Soc. 57 (1961), 734 – 745. · Zbl 0106.16504
[12] James Dillon Stasheff, Homotopy associativity of \?-spaces. I, II, Trans. Amer. Math. Soc. 108 (1963), 275-292; ibid. 108 (1963), 293 – 312. · Zbl 0114.39402
[13] Masahiro Sugawara, On a condition that a space is an \?-space, Math. J. Okayama Univ. 6 (1957), 109 – 129. · Zbl 0077.16702
[14] Masahiro Sugawara, A condition that a space is group-like, Math. J. Okayama Univ. 7 (1957), 123 – 149. · Zbl 0091.37201
[15] Masahiro Sugawara, On the homotopy-commutativity of groups and loop spaces, Mem. Coll. Sci. Univ. Kyoto Ser. A Math. 33 (1960/1961), 257 – 269. · Zbl 0113.16903
[16] Hirosi Toda, Composition methods in homotopy groups of spheres, Annals of Mathematics Studies, No. 49, Princeton University Press, Princeton, N.J., 1962. · Zbl 0101.40703
[17] F. D. Williams, A geometric condition that an H-space be homotopy-commutative, mimeographed, New Mexico State University, 1966.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.